# SDR FDEA202403280394

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 21,796 hours, 12,671 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G620502
- Part serial: 639
- Condition: Inoperative
- Location: Audio
- Part time: 14,450 hours, 8,791 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH CA AND FO UNABLE TO TRANSMIT OR BE HEARD ON  VHF 1 OR VHF 2. TRIED SWITCHING HEADSET AND HAND  MIC. INTERCOM WORKED FINE. OTHER JETS REPORTED  POSSIBLE STUCK MIC. OUR RECEPTION WORKED FINE  THROUGHOUT. WE PLUGGED AND UNPLUGGED ALL HEADSETS  AND HAND MICS. FINALLY GOT RADIO 2 WITH FO WORKING  ON FINAL DURING TURN BACK TO BOISE.  SWAPPED 1ST OBS WITH CAPTS AUDIO CONTROL PNL OPS  NORMAL GOOD COMMS WITH TOWER VERIFIED PER A300 M/M  23-12-13-04,23-12-00-05-02
